# SDR SWAA2016011147841

- Difficulty date: November 18, 2015
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 43,162 hours, 29,389 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 9919603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FORMER CORRODED AT BS 946, BETWEEN LONGERON 30R - 29R.  R & R FORMER IAW SRM & DWG.
